Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hi guys,

I was wondering if anyone out there on accutane has gotten a "mole" on ther back ...maybe the size of a penny, just a tiny bit smaller..

i'm in the middle of my second month on accutnae 40 mg (every 12 hrs)

and i have noticed that i have gotten this mole on my back....

shoudl i be concerned ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×